Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. I. Ostrovskii
Title: Metric embeddings: bilipschitz and coarse embedddings into Banach spaces
Additional book information: de Gruyter Studies in Mathematics, Vol. 49, de Gruyter, Berlin, 2013, xii+372 pp., ISBN 978-3-11-026401-2, US$154.00.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Florent P. Baudier
Affiliation: Department of Mathematics, Texas A&M University
Email: florent@math.tamu.edu
Reviewer: William B. Johnson
Affiliation: Department of Mathematics, Texas A&M University
Email: johnson@math.tamu.edu
Journal: Bull. Amer. Math. Soc. 53 (2016), 495-506
DOI: https://doi.org/10.1090/bull/1523
Published electronically: February 2, 2016
Review copyright: © Copyright 2016 American Mathematical Society